# SDR CA960614004

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 1072
- Engine: Ge CT581401
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 107R35581
- Condition: Loose
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TEFLON LINING ON THE INNER RACE OF THE BEARING IS BREAKING OUT ALLOWING EXCESSIVE PLAY OF THE BEARING.
